# SDR 08FDEA03695

- Difficulty date: September 1, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 77,883 hours, 30,502 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tee Fitting
- Part number: ANB70498
- Condition: Cracked
- Location: Bs 1441
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS A CRACKED VERTICAL ANGLE AT THE RT OVERWING TO BODY FAIRING SUPPORT AT STA 1441.  REMOVED TEE ANGLE IAW SRM 51-31-01 VOL II.  IAW DWG ANB 7049 REV E.  ANNEALED IAW TPS 1003 REV A.  FORMED NEW TEE IAW ANB 7049 REV E.  LOCATED & DRILLED IAW SRM 51-31-01 VOL II.  ALODINED & PRIMED IAW SRM 51-21-01 PGS 21 & 24 VOL II. INSTALLED IAW SRM 51-31-01 VOL II.  PART MARKED IAW GMM 7-0-1001.
